ITEM VIEW

Representing derivatives of Chebyshev polynomials by Chebyshev polynomials and related questions

dc.contributor.authorProdinger, Helmuten_ZA
dc.date.accessioned2019-02-21T06:39:10Z
dc.date.available2019-02-21T06:39:10Z
dc.date.issued2017
dc.identifier.citationProdinger, H. 2017. Representing derivatives of Chebyshev polynomials by Chebyshev polynomials and related questions. Open Mathematics, 15(1):1156-1160, doi:10.1515/math-2017-0096en_ZA
dc.identifier.issn2391-5455 (online)
dc.identifier.otherdoi:10.1515/math-2017-0096
dc.identifier.urihttp://hdl.handle.net/10019.1/105451
dc.descriptionCITATION: Prodinger, H. 2017. Representing derivatives of Chebyshev polynomials by Chebyshev polynomials and related questions. Open Mathematics, 15(1):1156-1160, doi:10.1515/math-2017-0096.en_ZA
dc.descriptionThe original publication is available at https://www.degruyter.com/view/j/mathen_ZA
dc.description.abstractA recursion formula for derivatives of Chebyshev polynomials is replaced by an explicit formula. Similar formulae are derived for scaled Fibonacci numbers.en_ZA
dc.description.urihttps://www.degruyter.com/view/j/math.2017.15.issue-1/math-2017-0096/math-2017-0096.xml
dc.format.extent5 pagesen_ZA
dc.language.isoen_ZAen_ZA
dc.publisherDe Gruyteren_ZA
dc.subjectChebyshev polynomialsen_ZA
dc.subjectInversion formulaen_ZA
dc.subjectExplicit formulaen_ZA
dc.subjectFibonacci numbersen_ZA
dc.titleRepresenting derivatives of Chebyshev polynomials by Chebyshev polynomials and related questionsen_ZA
dc.typeArticleen_ZA
dc.description.versionPublisher's versionen_ZA
dc.rights.holderAuthor retains copyrighten_ZA


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

ITEM VIEW